# SDR V0XR20130128J0158

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N717E
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 25,049 hours, 17,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Zone 100
- Part time: 25,049 hours, 17,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 RT CROSSBEAM IS CRACKED.  R & R FS 280.0  RT CROSSBEAM IAW REO 670-53-11-047, SRM 51-42-06, 51-24-36,51-40-11,AND AMM 34-11-04.
